# SDR UIEA2020111702413

- Difficulty date: December 5, 2020
- Submitted: December 8, 2020
- Operation: Air carrier
- Aircraft: N650GT
- Make and model: Boeing 767231
- Aircraft serial: 22566
- Aircraft time: 91,312 hours, 26,458 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM STA 615-632 AND BETWEEN RBL 33-24 HAS CORROSION ON LOWER SURFACE.  UPON THE EVALUATION OF FLOOR BEAM AT STA 615-632 BETWEEN RBL 24-33 THE CORROSION ON THE 'L' ANGLES 2 EA WERE FOUND CORRODED WITH 100% MATERIAL LOSS, IAW B767 SRM 51-10-02.  FABRICATED AND INSTALLED NEW 'L' ANGLES 2 EA ONTO THE FLOOR BEAM, IAW B767 SRM 51-40-02 AND B767 SRM 51-70-12-0G-0.
